# SDR DL757100849

- Difficulty date: April 5, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 59,498 hours, 27,610 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS AISLE LIGHTING INOP BETWEEN ROWS 29DEF AND 30DEF. REPLACED WIRE HARNESS AT ROW 29, AND LIGHT ASSY AT ROW 30. CHECKS OK.
